# SDR AALA20011293

- Difficulty date: June 19, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER SPLICE AT STATION 675 STRINGER 28R HAS CRACK AND IS BULGED, EMITTING CORROSION.  REMOVED CORRODED SPLICE AND 5 INCHES OF STRINGER.  FABRICATED AND INSTALLED NEW SPLICE IAW SRM 53-10-3.  TREATED AND PRIMED ALL PARTS IAW MM 51-20-0.  (M)
